# SDR AU970510

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage Main Bu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN THREE AREAS:-1. FORWARD PRESSURE BULKHEAD REAR SIDE AT HORIZONTAL BEAM 7 LEFT OF BL325L - CRACK LENGTH 76.2MM (3IN)2. FORWARD PRESSURE BULKHEAD REAR SIDE AT HORIZONTAL BEAM 7 RIGHT  OF BL325R - CRACK LENGTH 127MM (5IN) 3. FORWARD PRESSURE BULKHEAD BETWEEN THE FUSELAGE CENTRE LINE AND  STRINGER 3 WHERE THE BULKHEAD MEETS THE LOWER FUSELAGE SKIN - CRACK LENGTH 107.6MM (4.24IN)CRACKS 1 AND 2 FOUND DURING INSPECTION IAW ER F28-53-10-20 -CRACK 3 FOUND DURING INSPECTION IAW ER F28-53-10-19F
